# SDR UALA2009102203296

- Difficulty date: October 21, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 51,521 hours, 18,882 cycles
- Engine: Iae V2527A5
- System (JASC): 3597 · Oxygen System Wiring
- Part: Wire
- Condition: Frayed
- Location: Cockpit
- Component: Stowage Box
- Component part number: MXP401600U
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S OXYGEN MASK MICROPHONE IS INTERMITTENT.  REPLACED O2 STOWAGE BOX DUE TO FRAYED WIRES.
